# SDR AALA960506

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 804.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN CHORD ANGLE AT FASTENER HOLE BS 804.5, STRINGER 14R.  STOP DRILLED CRACKS PER SRM 51-10-1, INSTALLED DOUBLER PER SRM 51-40-3.  (M)
